MathSciNet Relay Station
MathSciNet bibliographic data
MR77651 (17,1072a) 32.0X
Grauert, Hans Charakterisierung der Holomorphiegebiete durch die vollständige Kählersche Metrik. (German) Math. Ann. 131 (1956), 38–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement